• Title of article

    On convergence of He’s variational iteration method for nonlinear partial differential equations

  • Author/Authors

    Saberi -Nadjafi، Jafar نويسنده هيات علمي , , Ghorbani، Asghar نويسنده هيات علمي ,

  • Issue Information
    دوفصلنامه با شماره پیاپی 0 سال 2013
  • Pages
    7
  • From page
    1
  • To page
    7
  • Abstract
    This paper deals with a novel proof of convergence of He’s variational iteration method applied to nonlinear partial differential equations by proposing a new formulation for this technique.
  • Journal title
    Iranian Journal of Numerical Analysis and Optimization
  • Serial Year
    2013
  • Journal title
    Iranian Journal of Numerical Analysis and Optimization
  • Record number

    945192